What to do when compression stockings increase symptoms?

Compression Stockings . 6 answers . 2 years ago

I had cramp for about a week in right let then swelling around ankle. Went to vein specialist, did ultrasound. No clots but could have been after the fact. Prescribed compression stockings because there is so much pain. Unfortunately no health insurance.

ANSWERS


2 years ago by General Vascular Surgery Group (View Profile)

Sometimes patients don't tolerate stockings well, and if your problem is not venous in nature they are unlikely to help anyway.
Michael D. Ingegno, MD

2 years ago by General Vascular Surgery Group (View Profile)

Sometimes patients don't tolerate stockings well, and if your problem is not venous in nature they are unlikely to help anyway.
Michael D. Ingegno, MD


2 years ago by Bella MD Laser Vein and Aesthetic Center (View Profile)

Could be superficial thrombophlebitis. As long as no deep clots then use advil and continue to stay active. Will gradually improve. If not then be re-evaluated.
David A. Engleman M.D.

2 years ago by Bella MD Laser Vein and Aesthetic Center (View Profile)

Could be superficial thrombophlebitis. As long as no deep clots then use advil and continue to stay active. Will gradually improve. If not then be re-evaluated.
David A. Engleman M.D.


2 years ago by Vein Specialties of St. Louis (View Profile)

You might need to go to the ER and have a comprehensive workup. Compression hose normally (if measured and fitted correctly) decrease symptoms.
Norman N. Bein MD FACS RVT

2 years ago by Vein Specialties of St. Louis (View Profile)

You might need to go to the ER and have a comprehensive workup. Compression hose normally (if measured and fitted correctly) decrease symptoms.
Norman N. Bein MD FACS RVT


2 years ago by Angelo N. Makris MD (View Profile)

You need to call and follow-up with the doctor who is treating you.

2 years ago by Angelo N. Makris MD (View Profile)

You need to call and follow-up with the doctor who is treating you.


2 years ago by Vanish Vein and Laser Center (View Profile)

I don't understand question. You so not have a DVT. I don't know reason for your symptoms. If stockings do not help or make discomfort worse then you should be reevaluated by your vein specialist.

2 years ago by Vanish Vein and Laser Center (View Profile)

I don't understand question. You so not have a DVT. I don't know reason for your symptoms. If stockings do not help or make discomfort worse then you should be reevaluated by your vein specialist.


2 years ago by Dr. Michael Gioscia, MD, FACS, FACPh (View Profile)

Cease wearing the stockings immediately and seek evaluation for symptoms. Lower extremity symptoms are related to three main categories: 1.Vascular (arterial and/ or venous); 2. Musculoskeletal; 3. Neurologic (peripheral vs central).

2 years ago by Dr. Michael Gioscia, MD, FACS, FACPh (View Profile)

Cease wearing the stockings immediately and seek evaluation for symptoms. Lower extremity symptoms are related to three main categories: 1.Vascular (arterial and/ or venous); 2. Musculoskeletal; 3. Neurologic (peripheral vs central).

MOST ACTIVE DOCTORS (IN THE PAST 30 DAYS)

,
Answers


,
Answers

Need Help?
Get answers from experienced doctors
Ask Now
RECENTLY ASKED QUESTIONS